Upper and lower class separating sequences for Brownian motion with random argument

Research output: Contribution to journalArticle

LanguageEnglish
Pages183-202
Number of pages20
JournalProbability and mathematical statistics
Volume31
StatusPublished - 2011

Cite this

@article{8751ff1d17454cbcb9ef8713e57bf192,
title = "Upper and lower class separating sequences for Brownian motion with random argument",
author = "C. Aistleitner and Siegfried H{\"o}rmann",
note = "Language of publication: en",
year = "2011",
language = "English",
volume = "31",
pages = "183--202",
journal = "Probability and mathematical statistics",
issn = "0208-4147",
publisher = "PWN-Polish Scientific Publishers",

}

TY - JOUR

T1 - Upper and lower class separating sequences for Brownian motion with random argument

AU - Aistleitner,C.

AU - Hörmann,Siegfried

N1 - Language of publication: en

PY - 2011

Y1 - 2011

M3 - Article

VL - 31

SP - 183

EP - 202

JO - Probability and mathematical statistics

T2 - Probability and mathematical statistics

JF - Probability and mathematical statistics

SN - 0208-4147

ER -